Lyrica Dosages And Feelings Of Anxiety?

2 Replies Updated



Conversation Starter

Caer Says:


Hello! My first time here so I'll try to be as detailed as possible.

I'm a 36 y/o Female who has been Type I diabetic for 20 some odd years. I have had diabetic nueropathy and general anxiety disorder for around 4 years now. I was on Lyrica for both around 75mg dosage for several years and then upped to 100mg. My husband lost his job and thus my insurance went away too. I was off of Lyrica from about September of 2011 until about March 1st of 2012.

After a bad reaction to Gabapentin, I was put back on the Lyrica.

I noticed that on the 75mg 2x a day and I did fairly well but it wasn't -quite- enough. I was bumped up to 100mg 2x a day a little over a week ago and I immediately noticed a vast change. I started getting terrible chest pains that only went away when I took an acid reducer. I also noticed that I was getting way jittery having anxiety back and feeling all around miserable. My legs also would start aching so bad I was worried about blood clots.

I was wondering is this common with higher dosages? Could it be just a bit too much for my body to handle? I know Lyrica can be taken at ridiculously high doses, but the most I ever took was 100mg and that was quite some time ago. I really don't want be moved off the Lyrica cause it was tried and true in the past; is it wholly possible my body doesn't tolerate it anymore?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, it's always possible for your body to change and react differently to a medication, even if you've been taking it with no problems for a long time. Our bodies just naturally change as we age.


https:/­/­www.medschat.com/­wiki/­Lyrica/­

It's also possible that they are just side effects, which may taper off after a few weeks, as your body gets used to the new dosage.

Have you talked to your doctor about it?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
Judy Jay Says:
via mobile

I was on Lyrica for anxiety, 250mg daily, over 2 years. It was horrific. Withdrawal took months titrating dose down. It masked anxiety for short periods but I believe ultimately made the condition worse. Dizziness, stumbling, massive weight gain, grotesque swollen abdomen, chronic and dangerous bowel paralysis etc. etc. My son had same side effects and was prescribed much higher dose. I don’t think psychiatrists know what they are giving people and it also affects the liver badly. It’s nasty, don’t take it.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Lamotrigine - feelings of insecurity and despair
Pending a formal diagnosis (one psychiatrist felt I was low-level bipolar, my current psychiatrist feels I have a severe... 1 reply
Lyrica for anxiety
i have been prescribed it for high anxiety - is it good for this? ## Yes it's great for anxiety. I have tremors beca... 2 replies
Stress and anxiety off the charts with Viibryd
Due to some mild anxiety and low level depression I was put on Viibryd two months ago to supplement the Wellbutrin 150mg... 4 replies
use of lonazep .25 mg and pexep 10mg for anxiety.
Doctor has prescribed lonazep .25 mg and pexep 10mg for anxiety along with stamlo-D and TelvasBeta-50.pl. tell is it oka... 1 reply
names of doctors who easily prescribe anxiety and pain medications new jersey
I live in central new jersey, and lost my dr. of 10 years. I did 5 years in physical therapy for some issues. I am now f... 53 replies
2 scripts with different dosages and quantities of Vyvanse
Okay, so I have a prescription that is exactly 1 month old tomorrow. It is for seven Vyvanse 50 mg and in 2 days I will ... 1 reply
Advice for the treatment of Diabetic, Anxiety, Hypertension, Acidity and Ischemic Heart disease.
Dear Sir, I an based in India. My doctor has prescribed me the following medince as I have Diabetic, Anxiety, Hypertensi...
Doctor has husband on soma norco and ativan he also is in dire need of an anti anxiety medication either in conjunction with ativan or to replace
Husband has myriad of physical and mental issues, the most debilitating to me is his anxiety and depression. Given the m... 10 replies
Lyrica side effects of long term use and teeth loss
I have been on lyrica from the very beginning of release 12-01-05. I have major side effects taking 900mg a day, now hav... 30 replies
Side Effects Of Taking Lyrica And Morphine Together
I am taking morphine sul 100 bid and lyrica 200 bid. ive been taking this for quit awhile but recently was increased to ... 15 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 November 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA